# SDR COM11798

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Vert Stab
- Part time: 9,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TASK 5530-324-03I AND 5530-324-02I, VERTICAL STABILIZER TO FUSELAGE ANGLE WAS FOUND TO BE CRACKED.  REPLACED ANGLE IAW AERODESIGN REPORT 1446-1 AND EMB SRM.
